# SDR FDEA201102220683

- Difficulty date: February 22, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184207
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER EVALUATION OF L-1 FWD ENTRY DOOR LOWER HINGE CUTOUT REPAIR.   FOUND SEVERAL FASTENERS PULLING THROUGH DOUBLER.  REPLACED PREVIOUS REPAIR DOUBLER AT L1 FWD ENTRY DOOR LOWER HINGE IAW EO 7-5330-7-2345 F2 PT2.
